# SDR DXTA2011010304390

- Difficulty date: January 1, 2011
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N855QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258355
- Aircraft time: 9,334 hours, 6,689 cycles
- Engine: Garrtt TFE731*
- System (JASC): 7320 · Fuel Controlling System
- Part: Filter
- Condition: Unknown
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR1 ENGINE FLUCTATED FROM 100 PERCENT TO 86 PERCENT N1 SEVERAL TIMES DURING CLIMB FROM FL 320 TO FL 380. ITT AND FUEL FLOW ALSO FOLLOWED THE FLUCTUATION.   REPLACED NR1 FUEL FILTER WITH NEW, VERIFIED PRESSURE FROM EMERGENCY PUMP AT 20 PSI OPS & LEAK CHECKED GOOD IAW MM 73-20-21-001 & 28-20-00-01.  ALSO CONFIRMED NO BLOCKAGE AT PT2 LINE FROM SENSOR TO FUEL COMPUTERS.
